| Model Number |
FT19LN60NGA888N |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the cuff popped while in use.A trach change was done to resolve the issue.
Additional Manufacturer Narrative
One unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.Dhr review was done, no issues related to the original complaint were found.